Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

298 Publications


2012 | Journal Article | IST-REx-ID: 237
De La Bretèche R, Browning TD, Peyre E. 2012. On Manin’s conjecture for a family of Châtelet surfaces. Annals of Mathematics. 175(1), 297–343.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 238
Baier S, Browning TD. 2012. Inhomogeneous quadratic congruences. Functiones et Approximatio, Commentarii Mathematici. 47(2), 267–286.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2394
Freiji A, Hainzl C, Seiringer R. 2012. The gap equation for spin-polarized fermions. Journal of Mathematical Physics. 53(1).
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2395 | OA
Frank R, Hainzl C, Seiringer R, Solovej J. 2012. Microscopic derivation of Ginzburg-Landau theory. Journal of the American Mathematical Society. 25(3), 667–713.
View | DOI | Download (ext.)
 

2012 | Journal Article | IST-REx-ID: 2396 | OA
Landon B, Seiringer R. 2012. The scattering length at positive temperature. Letters in Mathematical Physics. 100(3), 237–243.
View | DOI | Download (ext.)
 

Filters and Search Terms

year=2012

Search

Filter Publications